Does The Medicine From An Orthopedic Doctor Not Interfere With Gastric Disease?

, my mother is 58 years old and has diabetes. During this time insulin injections and several times hospitalized because of diabetic gastropathy. A month ago he fell when he got off the motorbike so I took him to orthopedics. Drugs from doctors omeprazole, meloxicam, vit B complex u0026amp; analtram. Some days my mother complained of loss of appetite and discomfort in the stomach. Is it because of the medicine from the doctor? Is it okay if my mother keeps taking the medicine? thank you

1 Answer:

Hello Dewi, thank you for asking at HealthReplies.com.


Pain relievers given by your mother's orthopedic doctor, namely meloxicam and analtram (which contain paracetamol and tramadol) can indeed cause side effects such as discomfort in the stomach because the basic mechanism of action of the drug in helping to relieve pain can slightly affect stomach function.


However, these side effects will generally be felt if the drug is being consumed or consumed every day continuously for a long period of time. If not, then these side effects will not appear.


If complaints are felt while taking these drugs, then there are a number of suggestions that can be tried to help reduce complaints such as: taking the omeprazole drug given 1/2 hour before meals then continuing to take meloxicam or paracetamol-tramadol combination drugs immediately after eating. If the pain has been greatly reduced or can still be arrested, then the use of pain relievers can be reduced to if the pain alone or even stopped even though the medicine has not been exhausted.


However, if complaints continue to be felt even if you are not taking drugs or have not been taking drugs for a long time, then it is advisable to bring your mother back to the doctor for examination, whether this is caused by diabetic gastropasty or whether it was caused by other conditions such as dyspepsia syndrome or stomach acid disease.


I hope this helps.

: by

Related Question

Can TB Symptoms Be Similar To Typhus Symptoms?

Can TB Symptoms Be Similar To Typhus Symptoms?

(1 year ago)

I experienced this symptom for more than 1 month, from a small fever, dizziness, coughing, surely every Sunday the body began to feel weak. And I began to suspect that I had types ... Read more

The Knee Hurts And There Are Small Bumps After Exercise?

The Knee Hurts And There Are Small Bumps After Exercise?

(10 months ago)

Hello I’m aurel .. I want to ask something please help yes the answer … I did squats but soon after that my knee hurt .. and when squat position there was a small lump ... Read more

Cause The Child Does Not Urinate All Day?

Cause The Child Does Not Urinate All Day?

(12 months ago)

, my child is 1T2, month, Sunday, he vomits, brings midwife, is given nausea medicine, mlm has a fever, brings midwife, he is given medicine to get hot with inflammation, nausea wi... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *